# SDR UIEA2024020500070

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,569 hours, 18,756 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT ALTIMETER MOMENTARILY WENT A FEW THOUSAND FEET LOW THEN RAPIDLY RECOVERED PASSING FL 340 IN CLIMB AND DESCENT. VSI ANOMALY NOTED AS WELL( PERFORMED OPS TEST OF AIR DATA COMPUTING SYS, OPS TEST GOOD IAW AMM 34-12-00, NO DEFECTS NOTED. )
